Why the weight gain?
That sounds strange, since I take Misoprostol (one of the ingredients of the Arthrotec), and it actually helps me eliminate quicker, which has helped my metabolism. Your med., however, is mixed with an NSAID, so its a bit different. I'm using the pure Misoprostol for chronic constipation, but its helped me lose weight. Are you active? It helped me greatly to get onto an exercise regime. Maybe you're feeling a bit bloated or full of gas, so it could be just that instead of real weight gain. Good luck! Jillian
- Arthrotec Information for Consumers
- Arthrotec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arthrotec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2012 • 1 answer
Posted 7 May 2015 • 2 answers
Posted 28 Apr 2016 • 0 answers
Can nuerontin cause you weight gain? I've gained over 70 lbs since I started taking it within a yea?
Posted 15 Dec 2017 • 1 answer
Posted 21 Mar 2018 • 2 answers